# SDR IXXA080003O

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,799 hours, 32,086 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Part time: 98,799 hours, 32,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM KTOL NUMBER THREE FIRE WARNING LIGHT STARTED TO FLICKER AND HORN SOUNDED.  THE CREW TESTED NUMBER THREE ENGINE FIRE WARNING NO BELL OR LIGHT, PERFORMED FIRE DAMAGED CHECK LIST PULL FIRE HANDLE FORWARD TEST FIRE WARNING TESTED GOOD ALL ENGINE PARAMETERS GOOD THE CREW SHUT DOWN ENGINE.  THE CREW LANDED AT KMEM WITHOUT INCIDENT.  MAINTENANCE INSPECTED NUMBER THREE ENGINE FIRE LOOP, NO ABNORMALITIES FOUND, CLEANED AND RECONNECTED FIRE LOOPS CONNECTORS, DEGREASED SECTION OF LOOPS AS REQUIRED, ENSURE GOOD INSULATION  ON ALL CONNECTION POINTS OPERATIONAL CHECK WAS GOOD IAW DC -8 MAINTENANCE MANUAL 26-10-1.  AIRCRAFT WAS RETURNED TO SERVICE.
